# SDR CALA9700467

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT BS 950 RBL 24 TO RBL 48 AND LBL 12 TO LBL 50.  THE FLOOR SUPPORTS WERE REPLACED IAW SRM 51-10-02 AND ECRA 5310-03447.
